Yes, I am currently in day 2 of discontinuation, with 2 weeks prior of 50mg instead of 100mg. So far I have found it to be one of the most unpleasant experiences of my life. There was a 2 year period in my life when I was regularly using stimulants such as speed, methamphetamine, MDMA, Flouromethcathinone, cocaine and other chemically analogous substances.
Nothing has been worse to come off then pristiq (desvenlafaxine). Nothing. I am experiencing rapid 'jolts' up and down my arms and also when I move my head or eyes. I cannot focus. Headaches, chills, sweats (bed soaked), insomnia, extreme fatigue, dizziness. However, today I have felt... Happy. For brief periods. Which I have not felt since I started AD's strangely. 2 years of no emotions and I feel like there is hope now.
Please know that the symptoms will stop, try to allow yourself a few days off work. Ideally a week. Let yourself cry, and cry hard. This has made it easier for me.
And for anyone reading this who is considering beginning treatment? Please, please, please! Think extremely hard about it.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2012 • 1 answer
Posted 19 Aug 2014 • 1 answer
Posted 19 Jan 2015 • 3 answers
Posted 8 Jun 2016 • 0 answers
Posted 12 days ago • 0 answers